Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My derm prescribed me retin a micro and even though I used a tiny amount my entire face has turned very red, like suburn, and its peeling bad, which i expected- but my skin is also very dry from it. i stopped using it last night but it hasnt improved how long will this take? anything i can do to help my skin get back to normal?

Share this post


Link to post
Share on other sites

Well you can get intial outbreaks with lots of the acne treatments out there. Your best bet is to just stick with it, and it will get better. In many cases your skin gets worse before it gets better (that should tell you the medicine is working). As for the dryness, start using a moisturizer. If your skin is too dry (e.g. peely) then you're only irratating your skin making the time for the acne to go away longer.

Or you could just talk a dermatologist.

SEAL Wannabe

Share this post


Link to post
Share on other sites

i had a HORRIBLE initial breakout on retin-a micro, but after a few weeks my skin was flawless. try to stick it out- if you're having that sort of initial breakout, it's most likely working.

p.s. if it clears you up, don't stop using it like i did. my acne came back much worse when i stopped using it (because i stupidly thought that when it was gone it was gone... i'm back on it now)

good luck!!

Share this post


Link to post
Share on other sites

yeah, burnt? doesnt sound like an initial breakout to me

sounds like you have super sensitive skin and might want to call your doc and see what he says.

i had the same deal with nearly every topical i used.. and none of them really worked (except clindamyacin.. wayyyyyy back in the day)

good luck with that

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×